# SDR ASAA0510345

- Difficulty date: November 8, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546552506
- Condition: Corroded
- Location: Fs 827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND FRAME TO SKIN ATTACHMENT AT BS 827, 5 INCHES BELOW STRINGER 17 LEFT CORRODED.  CORROSION REMOVED AND REPAIRED WITH FABRICATED REPAIR SHEAR TIE IAW B737-200 SRM 51-30-05.  (M)
